Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 31, Issue 3, Pages 157-166
http://dx.doi.org/10.1155/S0161171202111318

Controllability of semilinear stochastic delay evolution equations in Hilbert spaces

1Department of Mathematics, Gandhigram Rural Institute, Deemed University, Gandhigram, Tamil Nadu 624 302, India
2Department of Mathematics, University of Tennessee at Chattanooga, 615 McCallie Avenue, Chattanooga, TN 37403-2598, USA

Received 11 November 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. Balasubramaniam and J. P. Dauer, “Controllability of semilinear stochastic delay evolution equations in Hilbert spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 31, no. 3, pp. 157-166, 2002. https://doi.org/10.1155/S0161171202111318.